Martijn van Schaik

Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University
Participe à 5 sessions

Sessions auxquelles Martijn van Schaik participe

Mercredi 30 août, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
1:30 PM
1:30 PM

Convention Center - 205 A

Regional meeting

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Modérateur.rice)

3:50 PM
3:50 PM

Convention Center - 205 C

Symposium (Symp)

Alain Breuleux, McGill University (Participant.e)

Alain Breuleux, McGill University (Modérateur.rice)

Malcolm Reed, University of Bristol, UK (Participant.e)

Marta Kobiela, McGill University (Participant.e)

Gyeong Mi Heo, McGill University (Participant.e)

Stephanie Beck, McGill University (Participant.e)

Nilou Baradaran, McGill University (Participant.e)

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Participant.e)

Scosha Merovitz, McGill University, Bishop's University (Participant.e)

Sophie Pinard, McGill University (Participant.e)

Cheryl Cantin, Eastern Townships School Board (Participant.e)

Terry Lin (Participant.e)

Hailey Iacono (Participant.e)

5:20 PM
5:20 PM

Paper in a Symposium (Symp)

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Participant.e)

Jeudi 31 août, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
5:30 PM
5:30 PM
Annual General Meeting 1 heure, 5:30 PM - 6:30 PM

Convention Center - 2000 B

Annual General Meeting

Malcolm Reed, University of Bristol, UK (Participant.e)

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Participant.e)

Thérèse Laferrière, Université Laval (Participant.e)

Vendredi 1 septembre, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
9:30 AM
9:30 AM

Convention Center - 204 B

Symposium (Symp)

Malcolm Reed, University of Bristol, UK (Modérateur.rice)

Alain Breuleux, McGill University (Participant.e)

Malcolm Reed, University of Bristol, UK (Participant.e)

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Participant.e)

Sessions auxquelles Martijn van Schaik assiste

Mardi 29 août, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
8:30 AM
8:30 AM
Opening ceremony 1 heure, 8:30 AM - 9:30 AM

Convention Center - 2000 B

Fernand Gervais, Faculté des sciences de l'éducation, Université Laval (Participant.e)

Malcolm Reed, University of Bristol, UK (Participant.e)

9:30 AM
9:30 AM

Convention Center - 2000 B

Keynote speech

David Bakhurst, Queen’s University, Kingston, Ontario (Participant.e)

11:00 AM
11:00 AM
PS 7: Teacher education 1 heure, 11:00 AM - 12:00 PM

Convention Center - 2104 B

Paper Session (PS)

Kathleen Fonseca, University of Johannesburg (Participant.e)

Elizabeth Henning, SARCHI Chair Soweto campus University of Johannesburg (Participant.e)

Nadine Petersen, University of Johannesburg (Participant.e)

Alexey Obukhov, Independent Researcher (Participant.e)

Sarah Oatney-Weiler, University College Longon (UCL) (Participant.e)

6:00 PM
6:00 PM
Welcome reception 1 heure 30 minutes, 6:00 PM - 7:30 PM

Convention Center - Espace Urbain

Mercredi 30 août, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
9:30 AM
9:30 AM

Convention Center - 2000 B

Keynote speech

Yrjö Engeström, University of Helsinki (Participant.e)

Jeudi 31 août, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
9:30 AM
9:30 AM

Convention Center - 2000 B

Keynote speech

Kris Gutiérrez, University of California Berkeley (Participant.e)

1:30 PM
1:30 PM

Convention Center - 2105

Paper Session (PS)

Marina Ermolaeva, Moscow Psychological-social University (Participant.e)

José Meléndez, University of Illinois at Chicago - Honors College (Participant.e)

Jessica Kindred, The City University of New York Graduate Center (Participant.e)

1:50 PM
1:50 PM

Paper

José Meléndez, University of Illinois at Chicago - Honors College (Participant.e)

3:50 PM
3:50 PM
IPS 5: Young people with special needs and CHAT 1 heure 30 minutes, 3:50 PM - 5:20 PM

Convention Center - 205 B

Interactive Paper Session (IPS)

Yuriy Zaretsky, Moscow State University of Psychology and Education (MSUPE) (Participant.e)

Viktor Zaretskii, Moscow State University of Psychology and Education (MSUPE) (Participant.e)

Anna Broman, Stockholm University, Department of Special Education (Participant.e)

Ian Thompson, University of Oxford (Participant.e)

Harry Daniels, University of Oxford (Participant.e)

Alice Tawell, University of Oxford (Participant.e)

Nicole Dingwall, University of Oxford (Participant.e)

5:30 PM
5:30 PM
Annual General Meeting 1 heure, 5:30 PM - 6:30 PM

Convention Center - 2000 B

Annual General Meeting

Malcolm Reed, University of Bristol, UK (Participant.e)

Martijn van Schaik, Meester! onderwijs inzicht | Fontys University of Applied Sciences | NCOI University (Participant.e)

Thérèse Laferrière, Université Laval (Participant.e)

7:00 PM
7:00 PM
Gala Dinner 3 heures 30 minutes, 7:00 PM - 10:30 PM

Château Laurier (Gala only) - TBA

Vendredi 1 septembre, 2017

Fuseau horaire: EDT/(GMT-05:00) Eastern Time (US & Canada)
11:30 AM
11:30 AM
Closing Ceremony 30 minutes, 11:30 AM - 12:00 PM

Convention Center - 2000 B

Fernand Gervais, Faculté des sciences de l'éducation, Université Laval (Modérateur.rice)

Natalia Gajdamaschko, Simon Fraser University (Participant.e)

Malcolm Reed, University of Bristol, UK (Modérateur.rice)

Jennifer A. Vadeboncoeur, University of British Columbia (Participant.e)

Luis Radford, Université Laurentienne (Participant.e)

Alex Levant, Wilfrid Laurier University (Participant.e)

Jrene Rahm, Université de Montréal (Participant.e)

Sylvie Barma, Université Laval (Participant.e)